# SDR COEA2019110864810

- Difficulty date: October 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371322200
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200085 HEAVY CHECK COE/MAJOR REPAIR: FWD FUSELAGE UPPER R/H INTERIOR SURFACE HAS LEVEL 2 CORROSION FWD OF FRAME 17 BETWEEN STRINGERS 9R-10R. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-803-A01.
